Kamenev type oscillation criteria for second order matrix differential systems with damping

Tom 85 / 2005

Qi-gui Yang, Sui Sun Cheng Annales Polonici Mathematici 85 (2005), 145-152 MSC: 34A30, 34C10. DOI: 10.4064/ap85-2-4

Streszczenie

By using monotone functionals and positive linear functionals on a suitable matrix space, new oscillation criteria for second order self-adjoint matrix differential systems with damping are given. The results are extensions of the Kamenev type oscillation criteria obtained by Wong for second order self-adjoint matrix differential systems with damping. These extensions also include an earlier result of Erbe et al.

Autorzy

  • Qi-gui YangDepartment of Mathematics
    South China University of Technology
    Guangzhou, Guangdong 510640, P.R. China
    e-mail
  • Sui Sun ChengDepartment of Mathematics
    Tsinghua University
    Hsinchu, Taiwan 30043, R.O. China
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek